# SDR UHLA2011111900395

- Difficulty date: November 19, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 18,725 hours, 11,532 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 17070850405
- Part serial: 00131
- Condition: Malfunctioned
- Location: Nlg
- Part time: 18,726 hours, 11,532 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION, NOSE GEAR CYCLED BACK TO "IN TRANSIT" THEN BACK TO "UP" SIX TIMES.  RETURNED TO CMH AND EXTENDED LANDING GEAR NORMALLY.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW EMB 170 MM 32-33-03.  PERFORMED OPS CHECK MULTIPLE TIMES, NO DEFECTS NOTED.
